# SDR 97UAL900247

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332N331213
- Condition: Failed Weld
- Location: Nr 2 Engine
- Part time: 15,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE LEAK ON NUMBER TWO ENGINE PNEUMATIC SUPPLY DUCT DURING MAINTENANCE INSPECTION.  *S/D*  DUCT FAILED IN BALL JOINT WELD.  REPLACED PNEUMATIC DUCT.
